Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
N-TSX255 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Skin Inflammation/ Irritation (4545)
| Date of Event |
06/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "extrusion of the prosthesis through the skin", "capsular contracture ".Later, healthcare professional reported "deformity", "residual contracture", "pain", "intense local inflammatory reaction".This record is for the right side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture and inflammation/irritation are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: extrusion, capsular contracture grade unknown and inflammation/irritation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.2., a.4., a.5., a.6., b.3., d.4., d.6b.